# SDR DXTA2014033005709

- Difficulty date: March 30, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 10,870 hours, 6,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38005482
- Part serial: P471
- Condition: Leaking
- Location: Apu Bay
- Part time: 4,935 hours, 5,785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY TWO HOURS INTO FLIGHT AT FL410,  THE ACFT BEGAN TO DEVELOP A PETROLEUM BASED ODOR IN THE CABIN.  INSPECTED AND FOUND APU LEAKING INTERNALLY. REMOVED AND INSTALLED REPAIRED APU IAW AMM 21-52-05-900-801, 21-52-13-100-801, 20-00-00-910-803, 20-00-00-910-801, AND 49-10-01-960-801.
